# SDR CA110228014

- Difficulty date: February 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 24,964 hours
- Engine: Ge CFM567B24
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 2 ENGINE WAS AT 4.0 UNITS OF FAN VIBRATIONS DURING CLIMB AND AT CRUISE, FLT LEVEL 33, IT WAS 3.4.  ACFT TURNED BACK TO BASE.  MAINTENANCE CARRIED OUT A FAN BLADE LUBE IAW AMM 72-21-00 AND FOUND 12 PLATFORMS WITH SEALS DAMAGED ALL WITHIN LIMITS BUT WITH SCORED BUSHINGS, THESE WERE REPLACED, ALL ELASTOMER SPACERS REPLACED, BLADES MOMENT-WEIGHTS CHECKED TO BE WITHIN SPECIFIED LIMITS.  A VIBRATION SURVEY WAS CARRIED OUT AND RESULTED IN VIBRATIONS AT N1 OF 70 PERCENT TO BE 0.3 UNITS, AT N1 OF 86 PERCENT THE VIBRATIONS WERE 0.2 UNITS.  OPERATOR WILL CONTINUE TO MONITOR THE VIBRATIONS LEVELS VIA REMOTE MONITORING AS WELL AS CREW REPORTS.  NO FURTHER ACTION IS ANTICIPATED.
